MathSciNet Relay Station
MathSciNet bibliographic data
MR1287960 32F20 (32A25)
Wang, Li Xin; Zhang, Jin Hao Zygmund-Calderón inequality in ${\bf C}^n$. Chinese J. Contemp. Math. 15 (1994), no. 1, 31–36.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement